# SDR IXXA2023040803

- Difficulty date: April 8, 2023
- Submitted: April 8, 2023
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-300
- Aircraft serial: 30109
- Aircraft time: 90,169 hours, 14,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1A0900391
- Part serial: NSN
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS I/B AFT SEAT TRACK HOLE ELONGATED AND WEAR ON TOP FLANGE.
